Jump to content

Photo

Here We Go...

claravis

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 27 December 2011 - 09:30 PM

Finally time...countdown is over and I got my prescription for 30 mg of Claravis. I'm now totally terrified....but planning to start on the 1st or 2nd of January. Any more advice or words of wisdom are requested and appreciated!

#2 Guest_GoHorns_*

Guest_GoHorns_*
  • Guests
  • Posts & Likes
    Blog Entries: 1

Posted 27 December 2011 - 10:39 PM

Just be cautious of your diet a good liver detox pill or fish oil pills will help, stock up on lip moisturizer and don't get discouraged if you get an initial breakout (some Derms prescribe oral antibiotics to combat that). Do not drink alcohol, sodas if possible in other words eat and drink healthy. I'm not sure when you got your prescription but there is a time limit on getting it filled once your Derm gives it to you plus you need to be in the IPledge database so don't wait too long I believe females only have 7 days.

#3 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 01 January 2012 - 01:53 PM

Thanks- yes I picked it up already but was waiting until after the New Year to start- countdown is over- will be popping my first one tomorrow morning!

#4 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 03 January 2012 - 12:39 AM

FINALLY- I get to be one of the experience-ers and not the lurkers, hahaha. Took my first pill today- definitely stared at it for a good 20 minutes before popping it. I'm on 30 mg once a day, so we will see. No effects today, but I guess they are a' comin.....

#5 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 05 January 2012 - 12:20 AM

Day three- no side effects at all until just now. I don't know why I expected to take the pill and suddenly have every bad thing happen immediately. Def. have a headache coming on and I can feel my lips drying up. No IB yet- knock on virtual wood. Still in the start of this though...Day 4 here we come.

#6 blahdeeblah

blahdeeblah

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 127
    Blog Entries: 1
    Likes: 9
About Me
  • Joined: 14-November 11

Achievements

     

Posted 05 January 2012 - 01:26 AM

Day three- no side effects at all until just now. I don't know why I expected to take the pill and suddenly have every bad thing happen immediately. Def. have a headache coming on and I can feel my lips drying up. No IB yet- knock on virtual wood. Still in the start of this though...Day 4 here we come.



The headaches, for me, lasted a week and I havent gotten one since. So far, my side effects have been annoying but minimal in the grand scheme of things.

Good luck with your course - fingers crossed that you aren't too affected by the nastiest of this drug, except in the good ways of course!

#7 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 08 January 2012 - 02:06 AM

thanks so much! really appreciate the kind words and support! :)

Day 6 now- nothing really new, lips not too bad yet, but I can feel an IB coming on I think. I've been taking pictures each day so i will update this with those soon enough. I can't wait to finish the first month, at least. Well, the whole damn course, but time feels like it is going to so slow now. I will keep on truckin....

#8 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 08 January 2012 - 09:58 PM

Day 7- HOLY RED FACE. Feeling it getting a little tighter and drier- but totally red, like a sunburn- but I've been hibernating all weekend so no chance of that- have been feeling really, really tired- not sure if it is meds or me fighting off a cold that everyone around me has right now.

Let's do this day 8.

#9 wishfuldrinking

wishfuldrinking

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 1
About Me
  • Joined: 11-November 11

Posted 26 January 2012 - 11:23 PM

Haven't updated in forever, but only because not much was happening....no real IB to speak of... (nothing worse than pre-meds) but man, they ain't lying about the dry lips, but Aquaphor has been saving me. Today I noticed the small dry patches on my hands, not visible or anything but I can feel them. Other than that, feeling okay- I have had worse effects with other medications, honestly. I really can't believe I was so scared and waited so long...could have prevented a lot of damage, but it is what it is- I was really fully ready this time. Anyway, will try to keep updating- I have a feeling when my dosage gets higher ( seeing my derm for 30 day follow up this Tuesday) I may feel/see some more....I was super exhausted for the past couple weeks, but feeling better on that front lately. On we go...